Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A finitely-containing connected set


Author: P. M. Swingle
Journal: Bull. Amer. Math. Soc. 46 (1940), 178-181
MathSciNet review: 0001341
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07167-8
PII: S 0002-9904(1940)07167-8